# SDR HEEA082420

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,071 hours
- System (JASC): 7100 · Powerplant System
- Part: Check Valve
- Part number: 23069740
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE CRACKED AND LEAKING. SCRAPPED.
